PROBABILISTIC PROOFS

Authors
Citation
A. Shen, PROBABILISTIC PROOFS, The mathematical intelligencer, 20(3), 1998, pp. 29-31
Citations number
NO
Language
INGLESE
art.tipo
Editorial Material
Categorie Soggetti
Mathematics,Mathematics
Journal title
ISSN journal
0343-6993
Volume
20
Issue
3
Year of publication
1998
Pages
29 - 31
Database
ISI
SICI code
0343-6993(1998)20:3<29:>2.0.ZU;2-W
Abstract
This column is devoted to mathematics for fun. What better purpose is there for mathematics? To appear here, a theorem or problem or remark does not need to be profound (but it is allowed to be); it may not be directed only at specialists; it must attract and fascinate. We welcom e, encourage, and frequently publish contributions from readers-either new notes, or replies to past columns.